Pleas, please don't stop your meds on your own, or "cold turkey". I've done both and it was a nightmare both times.
You might not know that one of your drugs could have debilitating withdrawal symptoms. Seriously. I just quit my Effexor and *was* actually crazy for a few days. I should have been placed in a padded room--no joke.
You could also become suicidal very quickly. (Also happened to me--I hate taking meds, too.)
These experiences taught me to take psychiatric meds seriously and do not mess with them unless your doctor tells you to.
Please go back on your meds and tell your doctor your concerns. Best to you.View Thread
UPDATE: this nightmare was due to me misunderstanding my doctor and quitting my Effexor. Even just missing 4 days of it brought on all this craziness and inexplicable rage. Back on the Effexor and by day 2 it all went away. So scary. Would have been nice to be told/warned about Effexor withdrawals BEFORE I started taking it.View Thread
Hi. I've been severely depressed for the past year and a half and have been trying different meds and dosages. Last week doctor prescribed Deplin (to take with Wellbutrin XL 450mg and Sam-E 800mg per day -- wasn't working).
Having taken Deplin for only a few days, I went from crying and sleeping all the time to agitated, aggressive, energized, can't sleep, with mood swings going from anger to abject despair within minutes. Have called my doctor, but am waiting to hear from her.
Does anyone have experience with this? It's freaking me out a bit. Is this a sign that Deplin is doing its job and I need to lower antidepressant dose? Or is this an adverse reaction?
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.